# SDR 2007FA0000090

- Difficulty date: January 2, 2007
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N767TM
- Make and model: Beech V35
- Aircraft serial: D8556
- Engine: Cont IO520*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 355246516
- Condition: Broken
- Location: Elevator Sys
- Part time: 2,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN STRANDS ON ELEVATOR CABLE BEHIND INSTRUMENT PANEL ABOUT 10 INCHES ABOVE THE (PN 535521242-13) BOBWEIGHT.  (K)
